Title of article
Tangent Fields and the Local Structure of Random Fields
Author/Authors
Kenneth J. Falconer، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
-730
From page
731
To page
0
Abstract
A tangent field of a random field X on R^N at a point z is defined to be the limit of a sequence of scaled enlargements of X about z. This paper develops general properties of tangent fields, emphasising their rich structure and strong invariance properties which place considerable constraints on their form. The theory is illustrated by a variety of examples, both of a smooth and fractal nature.
Keywords
Tangent fields , fractional brownian fields , random fields , self-similar processes , strong invariance
Journal title
JOURNAL OF THEORETICAL PROBABILITY
Serial Year
2002
Journal title
JOURNAL OF THEORETICAL PROBABILITY
Record number
108362
Link To Document